# SDR CA130508003

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: TBD
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) AT FIRST, RT ENGINE FIRE FAIL MESSAGE WAS INDICATED AT COCKPIT DURING TAXI AFTER LANDING. THEN, RT ENGINE FIRE MESSAGE WAS INDICATED WHEN PILOT STARTED PROCEDURE IAW RT FIRE FAIL MSG CHK LIST.  THEREFORE, PILOT CARRIED OUT ENGINE SHUTDOWN PROCEDURE IAW ENGINE FIRE CHECK LIST DURING TAXI.  PILOT DISCHARGED FIRE EXTINGUISHER BECAUSE ENGINE FIRE MESSAGE WAS REMAINING AFTER RT ENGINE SHUTDOWN. ENGINE FIRE MESSAGE WAS CLEARED AFTER DISCHARGED FIRE EXTINGUISHER.
